MIA cover

Mathematical Inequalities & Applications

Volume: 24

Year: 2021


Issue: 3 (July, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-41 Zamantha Guerrero-Zarazua, Jesús Jerónimo-Castro, Francisco G. Jimenez-Lopez, Ulises Velasco-García: An inequality for the perimeter of the centroid body in the plane 587–596 View View
24-42 Zhan-Fei Zuo, Liang-Wei Wang, Yong-Xiang Zhao, Yan-Qiu Wu: On the generalized von Neumann-Jordan type constant for some concrete Banach spaces 597–615 View View
24-43 Vladimir D. Stepanov, Elena P. Ushakova: On weighted Hardy inequality with two-dimensional rectangular operator - extension of the E. Sawyer theorem 617–634 View View
24-44 Ramazan Tinaztepe, Gultekin Tinaztepe: A sharpened version of Aczél inequality by abstract convexity 635–643 View View
24-45 Yusuf Zeren: A variable exponent boundedness of the Steklov operator 645–653 View View
24-46 Yuchi Wu: On Complex Lp affine isoperimetric inequalities 655–678 View View
24-47 Łukasz Kamiński, Adam Osȩkowski: An extension of a Hardy's inequality and its applications 679–694 View View
24-48 Nguyen Quang Dieu, Phung Van Manh: On generalized least power approximation 695–713 View View
24-49 Takao Ohno, Tetsu Shimomura: Continuity of generalized Riesz potentials for double phase functionals 715–723 View View
24-50 Lujun Guo, Xinjie Zhang: Applications of sections and half volumes in stability 725–736 View View
24-51 Nata Gogolashvili, George Tephnadze: Maximal operators of T means with respect to Walsh-Kaczmarz system 737–750 View View
24-52 Yuki Seo: The upper boundary for the ratio between n-variable operator power means 751–757 View View
24-53 Víctor García García, Pedro Ortega Salvador: Weighted norm inequalities for the generalized multilinear Stieltjes transformation 759–773 View View
24-54 Mengjie Zhang: A Trudinger-Moser inequality with mean value zero on a compact Riemann surface with boundary 775–791 View View
24-55 Roman Drnovšek: Lower bounds for the spread of a nonnegative matrix 793–799 View View
24-56 Lujuan Yu: A Picone's identity for the p(x)-Laplace equations and its applications 801–826 View View
24-57 Ali Ebadian, Ali Jabbari: Matrix valued conjugate convolution operators on matrix valued Lp-spaces 827–844 View View
24-58 Feng Qi: Necessary and sufficient conditions for a difference constituted by four derivatives of a function involving trigamma function to be completely monotonic 845–855 View View
24-59 Rong Yang, Xiangling Zhu: Besov-Morrey spaces and Volterra integral operator 857–871 View View
24-60 Paweł Pasteczka: On the Hardy property of mixed means 873–885 View View